# SDR AMTA200700403

- Difficulty date: August 27, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT AFT PIT CATWALK STA 1310-1400, AROUND SCREW HOLES LBL 20.  FOUND PANEL TO BE OUT OF LIMITS IAW 53-00-53.  REMOVED AND REPLACED IAW SRM 51-40-02 TREATED AND PRIMED AND TOP COAT SRM 51-21-10-1 FROM FS 1200 TO 1640. (K)
